# SDR HNAA2024121101183

- Difficulty date: November 3, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,189 hours, 37,176 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F005173 CORROSION ON #1 ENGINE UPPER COWLING OB LONGERON CTR AND AFT EDGE.  REPAIRED IAW ETD2024-145-031103 AND EO1-05-24-0704
